# SDR 95ZZZX2959

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1453T
- Make and model: Piper PA-28-140
- Aircraft serial: 287225521
- Engine: Lyc O320E3D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Defective
- Location: Venturi
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINCE INSTALLING ONE-PIECE VENTURI, ENG. HAS PROGRESSIVELY RUN RICH - HAVE HAD CARB. APART ON 2 OCCASIONS TO CHECK FLOAT LEVEL, VENTURI, ACCELL. PUMP, AND NEEDLE AND SEAT FOR PERFORMANCE, MIXTURE HAS TO BE LEANED (1) KNOB.  VIOLENT SHUDDER ON POWER REDUCTION UNLESS MIXTURE IS LEANED FIRST.  SUSPECT CARB. NEEDS DIFFERENT DISCHARGE NOZZLE WITH THIS VENTURI.
